MathSciNet Relay Station
MathSciNet bibliographic data
MR2572868 11B37 (11J04 11K31 33C20 33C45)
Tulyakov, D. N. A system of recurrence relations for rational approximations of the Euler constant. (Russian) Mat. Zametki 85 (2009), no. 5, 782--787; translation in Math. Notes 85 (2009), no. 5-6, 746–750
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement